| Catalog Number |
657428 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Nonunion/Delayed-union Bone Fracture (2369)
| Date of Event |
03/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
As reported: "revision due to infection and non union.".
Event or Problem Description
As reported: "revision due to infection and non union.".
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.More detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.In general, it can be stated that the involved device was distributed unsterile and as stated in the instructions for cleaning, sterilization, inspection and maintenance; the final responsibility for verifying sterility, using the equipment and processes of the healthcare facility, and the parameters supplied by stryker t&e, lies with the healthcare facility.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required currently.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.